MathSciNet Relay Station
MathSciNet bibliographic data
MR431233 (55 #4234) 57E15
Ewing, John Spheres as fixed point sets. Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 108, 445–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement